Doctor insights on:
What Causes My Skin To Change With Age
Hi,Recently the eye color in my eye is starting to fade is it to do with diet Or other possible Factors Thank You?
Needs Evaluation: Most often eczema has an onset before 5 years of age but it can occur at any age. Presentation and location of eczema can differ depending on age of onset. Slightly more common in females. A lot of children who had eczema will find that as they get older their eczema gets less severe. Discolored skin could also be due to skin fungal infection. See pediatrician to determine proper treatment course. ...Read more
Can anyone tell me what could be the cause of this elevated circle with dry scaly skin in between?
Tinea corporis: Tinea corporis (ringworm) is a fungal infection of the skin generally characterized (intially) by a red raised round patch, followed by central clearing and an advancing border. Treatment is with topical antifungals. Salicylic acid is not a recommended treatment for ringworm. ...Read more
Sunlight: Although it is not typical some people have light sensitive freckles on their iris that can darken with cumulative light exposure. Since eye color is a composite effect this is one possibility. Another is a condition called Fuchs Cyclitis which often makes one eye duller or heterochromic to the other. Both possibilities should be investigated by an Eye MD. ...Read moreSee 2 more doctor answers
My hands are dark compared to my inner hands and body, i know this s due to sun light. Is there any remedy to make my hands back to normal colour?
Sunscreen: If a one's hands are tanned, and he doesn't like the natural tanned appearance, he can use sunscreen on his hands whenever he is outdoors. Over time, his hands will become less tanned. Some people retain their tanned color for a couple of years, even if protected from the sun... That's just the way nature is. One can also visit a dermatologist for lightening cream, if very unhappy about the tan. ...Read more
Tough Question: Depends what the issue is. If the labia minora are too long, for example, that can cause chronic irritation. There is a minor surgical procedure to trim them back. If there are varicosities, that too may need specific treatment. Cosmetic vaginal surgery is very controversial. It is still a surgical procedure without real medical indications. Some perform them, others do not. Very controversial. ...Read more
Sun block: And sun avoidance.Get a more detailed answer ›
Grey Tint to Skin: It depends. There are some medications that can turn the skin a blue/grey as well as medical conditions. Low oxygenation from emphysema/copd/asthma/ smokers... Poor circulation as seen with diabetes, or vascular disease cardiac problems that have affected the patients ef. Cold if a person is cold they can get a grey to grey mottled appearance anemia (but again that leads back to poor oxygen. ...Read more
The hair on my head has gotten much thinner and can start to see my skull more clearly. Besides genetics, what can cause that? What can you look for?
Depends on cause...: One's primary care doctor can check for medical causes. If none are found, then one can see a dermatologist, especially one specializing in hair restoration (some treatments: minoxidil, etc, ...). Medical causes may include: hormonal problems (low thyroid), seborrhea, alopecia areata, stressful illness. Other causes: genetic male/female pattern baldness, telogen effluvium. ...Read more
Need expert opinions about skin "pigment" changes to lighter tone temporarily in certain spots on arms and legs only? What could be the cause?
Temporary, permanent: If these spots are permanent and and not temporary you may have something called idiopathic hypomelanosis. They are more prominent when you are tan and are a sign of sun damage. I am not sure that this is the right diagnosis so you might want to see a dermatologist. ...Read more
My mum has thinning of the skin and easy bruising due to steroid use over the years, she is 64. What can she try for rashes?
Which rashes: Unfortunately, steroid use can lead to some non treatable rashes. Stretch marks induced by steroids are generally non reversible, as is skin atrophy. However, some rashes such as ringworm are more common in patients treated with steroids and these can be treated with antifungals, for example. See a doctor to get diagnosed and properly treated. ...Read more
The skin tone on my stomach, chest, neck, and lower back is uneven. Occassionally bumps similar to pimples will appear too. I have a history with eczema. What can I do to get rid of this ?
See Your Doctor: Eczema is an inflammatory skin condition; causes dry, itchy areas; treated with topical steroids, moisturizers & more. Once the eczema clears, involved skin may become lighter due to loss of pigmentation. Return of pigmentation can takes wks to yrs. Treatment involves watchful waiting while using cosmetic cover-ups, laser, & more. Pimples sound unrelated; visual exam is needed. See your doctor. ...Read more
For someone who has a mild condition of eczema causing the skin to scar and darken is there anything that can get the skin back to its original color?
Possibly: Eczema is frequently well controlled with cortisone type topical medicines. If there is full thickness scarring then improvement will be limited to the extent of damage. The damage most often comes from the excoriation caused by scratching to relieve the itch often accompanying eczema. Antipruritics therefore are important in treatment. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Skin changes with aging
- Changes in skin with age
- Skin color changes with age
- Ask a doctor a question free online
- Can my forhead change with age?
- My skin changes color
- My skin colour changed
- Pigment change in my skin
- Talk to a dermatologist online for free